# SDR DALA2017112108241

- Difficulty date: November 20, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 43,261 hours, 29,662 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED GUSSET AT LONGERON 7R AT BULKHEAD BS 1022. THE GUSSET WAS REPAIRED IAW ER/A 562380-14, REV ORIGINAL, AND ETI-17-17-226, REV ORIGINAL.
